# SDR R61A2024012300018

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 44,715 hours, 28,404 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: UNKNOWN
- Condition: Failed
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT WITH AN ASSOCIATED EICAS MESSAGE "LG WOW SYS FAIL". THE MESSAGE WENT AWAY CLIMBING THROUGH 2000 FEET BUT WE DID NOT ATTEMPT TO RETRACT GEAR AGAIN. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R&R NLG WOW #1 SENSOR.
